MathSciNet Relay Station
MathSciNet bibliographic data
MR2078839 (2005g:92036) 92D25 (34K18 34K20)
Song, Yongli; Han, Maoan; Peng, Yahong Stability and Hopf bifurcations in a competitive Lotka-Volterra system with two delays. Chaos Solitons Fractals 22 (2004), no. 5, 1139–1148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement